# SDR NWAA073876302

- Difficulty date: November 8, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 78,315 hours, 10,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN FUSELAGE SKIN AT UPPER AFT CUTOUT FOR NR 5 RT DOOR AT BS 2285.  REPAIRED PER EA 63-210884.
